# SDR AALA202311291374

- Difficulty date: October 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 58,210 hours, 36,506 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Part serial: 6814
- Condition: Leaking
- Location: Oil Sys
- Part time: 27,745 hours, 11,241 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCK ODOR IN FLIGHT DECK AT 13000 IDLE DESCENT UNTIL LANDING BOTH PACKS AND BLEED ON. **SUPPLEMENTAL REPORT FOR AALA202310301374: MAINTENANCE REPLACED THE APU LUBE UNIT MODULE PER AMM 49-91-45 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.** (CLOSED)
